Skip to content

Vicks Nyquil Complete Cold & Flu Liquicaps

Pill images, imprints and guides

Vicks Nyquil Complete Cold & Flu Liquicaps comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Vicks Nyquil Complete Cold & Flu Liquicaps pill images

Doxylamine Succinate 6.25 mg / Acetaminophen 325 mg / Dextromethorphan Hydrobromide 10 mg / Phenylephrine Hydrochloride 5 mg 1 pill